# SDR DALA2024040404051

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR JAMB WEB STA Y=200-207, BTW LONG 17LH-18LH. SUMMARY OF NRC 00651: CORROSION LEVEL 2. CORROSION ON L1 DOOR JAMB WEB STA Y=200-207, BTW LONG 17LH-18LH WAS REPAIRED PER PRI 616779-14 REV 1 AND ER/A 616779-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. MAINTENANCE REQUIREMENTS WERE VERIFIED AND NO FURTHER ACTION ARE REQUIRED. ASSOCIATED ER/A 14-616779 ADDED FOR AC 9542. (LP #0276562)
